# SDR QXEA2022102100308

- Difficulty date: October 20, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 10,592 hours, 6,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 591285501
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT MESSAGE ON EICAS. INTERROGATED CMC FOUND FAULT CODE 33500001UT1. C/W FIM TASK E175  33-50-00-810-801-A00. DETERMINED FWD RH ELPU1 TO BE DEFECTIVE. REMOVED ELPU1 IAW E175 AMM 33-50--01-000-801-A AND REMOVED ELPU 1 BATTERY IAW E175 AMMM 33-50-01-000-802-A. INSTALLED ELPU 1 IAW E175 AMM 33-50-01-000-801-A AND INSTALLED ELPU 1 BATTERY IAW E175 AMM 33-50-01-000-801-A. OPS TEST GOOD.
